# SDR ASAA2017082221689

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,236 hours, 7,637 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT PANEL DIGITS NOT DISPLAYED. ACFT GROUNDED. CYCLING OF A/C POWER RESTORED LIGHTS. MCP TESTED GOOD, IAW AMM TEST 22-11-34-740. LAND VERIFY & BITE TEST GROUP 49 TEST GOOD, IAW AMM 22-11-00/201.
